# SDR 08FDEA01201

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 143N85603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR, CUT OUT LOWER SILL, THRESHOLD TIE DOWN ATTACH BRACKET, THIRD ONE FROM FWD END HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, L= 1.75", W= .625", D= .009", ORIGINAL MATERIAL THICKNESS .063".  FOUND TO BE OUT OF SRM 53-30-15, FIG 101, DETAIL IV LIMITS.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02 AND 51-40-01.
